# SDR USAA010913

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Gouged
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME GOUGED APPROXIMATELY .25 INCH, BS 1340 AT S26L.  REPAIR DOUBLER INSTALLED PER TYPICAL REPAIR 53-60-01.  (M)
